RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Symb. Log., 2019, Volume 84, Issue 2, Pages 849–869 (Mi jsl2)  

Axiomatization of provable $n$-provability

E. A. Kolmakovab, L. D. Beklemishevac

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Street, Moscow 119991, Russia
b Faculty of Computer Science National Research University Higher School of Economics, 3 Kochnovsky proezd, Moscow 125319, Russia
c Faculty of Mathematics National Research University Higher School of Economics, 6 Usacheva Street, Moscow 119048, Russia

DOI: https://doi.org/10.1017/jsl.2018.82


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsl2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019